# SDR DALA2015102106313

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681-1718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA, CORROSION ON FLOOR DECK PLATE, NUMEROUS SPOTS FROM BS 1681-1718, LBL60-RBL60.  BIGGEST MEASURED 11" X 3.5", CP53- 252-01.  REMOVED MAIN CABIN AFT WET DECK PLATE FROM BS 1680-1720, LBL 60-RBL 60 IAW SRM 51-40-02, FABRICATED NEW DECK PLATE FROM 2024 -T3, .071, PO ST00006138, APPROXIMATELY DIM 112.025" X 39.5" IAW DWG NR 146N5318, REV N & REV- AND INSTALLED DECK PLATE IAW SRM 51-40-02.
